| Model Number |
AC0202250 |
| Medical Device Problem Code |
Activation Problem (4042)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/04/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device has not been returned to the manufacturer for evaluation.A lot history review (lhr) of reey2319 showed no other similar product complaint(s) from this lot number.
Event or Problem Description
It was reported accucath would not safety after insertion and button pushed.Needle exposed after insertion.No other information was provided.